# SDR LR7A2013032500639

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS1698
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND CARGO FLOORBEAM UPPER CAP HAD STRESS CORROSION AT TIE DOWN POINT.  CORRODED AREA CUT OUT.  REPAIRED IAW SMP583 SRM FIG 51-140-22.
